# SDR SWAA2022021693759

- Difficulty date: June 2, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL CRAKED AT FASTENER HOLE AT BS 380 TO BS 400 BL 0. / REMOVED AND INSTALLED A NEW INTERCOSTAL ANGLE BS380 TO BS400 BLO I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A5410 REV B
